Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 1, Pages 1-13
http://dx.doi.org/10.1080/10241230211380

On stochastic inequalities and comparisons of reliability measures for weighted distributions

1Department of Mathematics and Computer Science, Georgia Southern University, Statesboro 30460-8093, GA, USA
2Department of Mathematical Sciences, The University of Memphis, USA

Received 18 December 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Broderick O. Oluyede and E. Olusegun George, “On stochastic inequalities and comparisons of reliability measures for weighted distributions,” Mathematical Problems in Engineering, vol. 8, no. 1, pp. 1-13, 2002. https://doi.org/10.1080/10241230211380.